Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Analyzing the stability behaviour of solutions and their approximations in case of index-$2$ differential-algebraic systems


Authors: Roswitha März and Antonio R. Rodríguez-Santiesteban
Journal: Math. Comp. 71 (2002), 605-632
MSC (2000): Primary 65L20; Secondary 34D05
Published electronically: December 5, 2001
MathSciNet review: 1885617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When integrating regular ordinary differential equations numerically, one tries to match carefully the dynamics of the numerical algorithm with the dynamical behaviour of the true solution. The present paper deals with linear index-$2$ differential-algebraic systems. It is shown how knowledge pertaining to (numerical) regular ordinary differential equations applies provided a certain subspace which is closely related to the tangent space of the constraint manifold remains invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65L20, 34D05

Retrieve articles in all journals with MSC (2000): 65L20, 34D05


Additional Information

Roswitha März
Affiliation: Humboldt-University Berlin, Institute of Mathematics, Unter den Linden 6, D-10099 Berlin, Germany
Email: maerz@mathematik.hu-berlin.de

Antonio R. Rodríguez-Santiesteban
Affiliation: Dresearch Digital Media Systems, Otto-Schimgral-Str. 3, D-10319 Berlin, Germany
Email: rodriguez@dresearch.de

DOI: http://dx.doi.org/10.1090/S0025-5718-01-01408-9
PII: S 0025-5718(01)01408-9
Keywords: Differential-algebraic equations, numerical stability, logarithmic norms, contractivity
Received by editor(s): August 25, 1999
Published electronically: December 5, 2001
Article copyright: © Copyright 2001 American Mathematical Society